Painful hands and feet

  • 3 replies
  • 461 subscribers
  • 165 views

Just had 3rd cycle of 6 and I have all the usual side affects,  but this time my hands and feet really hurt when I walk or grab something,  has anyone else had it,  also I am suffering from really bad reflux, keeps me awake, I am seriously thinking of not proceeding with the chemo,  I hate feeling this way, 

  • Oh sorry to hear your having a bad experience. Sorry I don't have any experience with chemo only just had op so not sure of my treatment plan till results back.

    Please take care I hope pain subsides xx

  • Hi Trigsgirl

    Welcome to the forum and I am sorry to hear that you were diagnosed with breast cancer and that you are having bad side effects from chemo.  I suggest that you ring your chemo unit if you haven't already and explain  your symptoms to them and your oncologist may reduce your dose which may help with the side effects.

    Hope you feel better soon.

    Best wishes

    Daisy53

    Community Champion Badge

  • Hi sorry you are having problems.   I had chemo for several months and had the same problem with hands and feet.  However,  I had surgery just over two weeks ago and had to have the pressure socks / stockings for the operation and I have found that this helps my feet when I have continued wearing them - doesn't go completely, but definitely seems to help.